FOR THE LADIES...Warning...contains graphic material.

Discussion in 'Temptation Cancun Forum' started by jemstar, Jun 6, 2008.

  1. jemstar

    jemstar Enthusiast Registered Member

    Joined:
    Nov 14, 2006
    Messages:
    98
    Likes Received:
    0
    Location:
    Texas
    Ratings:
    +0 / 0
    When it just seems that everything is all well.... my stupid cycle changes on me. Just like that, it's like 2 wks early and guess when that is....the date we leave. So i call my gyno...frantic...and she gives me 2 boxes of Lybrel. The pill you take everyday without the sugar pills and it prevents you from having your cycle. I have to take 2 a day. Has anyone experienced this and tried this method to recycle your cycle? I am afraid it won't work. POOP POOP POOP
     
  2. Angibaby

    Angibaby Guru Registered Member

    Joined:
    Mar 13, 2007
    Messages:
    711
    Likes Received:
    0
    Location:
    Minneapolis
    Ratings:
    +0 / 0
    Last year my trip was to be on mine too. I am a RN so I just convinced one of the MD's at work to write me a script for the pill (I am tied so I dont really NEED them) to postpone it. She had me start them about two weeks before we left. I still got it. It was a little later and possibly a little lighter but it still came. Sucks because the pill messes with my mood and that is one of the major reasons I decided on a tubal after my last kid. I didnt want the darn hormones in my body. I become such a bitch on them. I cry so much. So since it didnt work all I succeeded in doing was make me overly emotional. BLAH! I have heard it work for others.

    *****TMI ALERT*******
    We just tipped the maid extra so she wouldnt talk bad about us behind our back for the messy sheets. :shock: SHHHH dont tell G I admited this he will be :oops: :oops: :oops:
     
  3. jemstar

    jemstar Enthusiast Registered Member

    Joined:
    Nov 14, 2006
    Messages:
    98
    Likes Received:
    0
    Location:
    Texas
    Ratings:
    +0 / 0
    dang. that stinks. I hope i don't get mine. It's not the interruption of sex life, but making sure i am close to a bathroom just in case. damn you eve, you have cursed us all.
     
  4. NormsKid

    NormsKid Guest

    Ratings:
    +0 / 0
    Dunno a thing about the specific pills that you were prescribed, but years ago I simply got fed up with the "monthly mess" and just stopped taking the placebo week pills alltogether.

    When I got to the last regular pill, I tossed out the pack and started a fresh pack. That worked immediately to stop the periods. I went for over 5 years doing that.

    Then when I terminated my relationship with my boyfriend, I stopped taking the pills to see if my period would come back, or if I had screwed up my body so bad that I'd never get another one.

    The period came back about 5 days after stopping the pills. The flow is A LOT heavier than it ever was prior to my "experiment" but it's gone from extremely light to normal...so it's not a big deal for me since I'm older now and do fewer things now where a period gets in the way of.

    There actually another thread on this same topic that was posted years ago and there are others who were doing the same thing that I was. I just didn't know it until someone posted about it here.

    So I hope things work out for ya!

    Michelle
     
  5. SASSY08

    SASSY08 Regular Registered Member

    Joined:
    Apr 10, 2008
    Messages:
    212
    Likes Received:
    0
    Location:
    Bartlesville, OK
    Ratings:
    +0 / 0
    YEPPERS MICHELLE I KNOW I DO THE SAME THING BUT I GOT THE NUVA RING NO PILLS AND LOVE IT.... I WAS SUPPOSE TO WHEN I WENT JUST DOUBLE UP THAT DAY I WAS SUPPOSE TO TAKE OUT AND NO PROB =)
     
  6. jemstar

    jemstar Enthusiast Registered Member

    Joined:
    Nov 14, 2006
    Messages:
    98
    Likes Received:
    0
    Location:
    Texas
    Ratings:
    +0 / 0
    I'm taking a pill called Lybrel. NO placebo pills. You take a dosage pill everyday. It is supposed to completely eliminate your period. My nurse actually told me to take 2 a day. I am getting a little nauseated, but I have never taken bc pills so the extra hormones must be making my tummy a little woozy. hope all works well.
     
  7. NormsKid

    NormsKid Guest

    Ratings:
    +0 / 0
    Yes... I understand your post and what your attempting to do. What I did was different, but had the same effect as what you are trying to do......

    Michelle
     
  8. Bethy

    Bethy Addict Registered Member

    Joined:
    Jul 23, 2006
    Messages:
    321
    Likes Received:
    0
    Location:
    Illinois
    Ratings:
    +0 / 0
    I did it once on a trip to Jamaica that came at the wrong time, and it worked fine for me.
    Good luck! I know you've really been looking forward to this, and nothing should spoil it :)
     
  9. Angibaby

    Angibaby Guru Registered Member

    Joined:
    Mar 13, 2007
    Messages:
    711
    Likes Received:
    0
    Location:
    Minneapolis
    Ratings:
    +0 / 0
    Jemstar the pills I was preseribed wasnt specifically a no period pill though I have heard of them. If I was normally on the pill I know what Michelle would have been doing worked just fine. I know plenty of people who do that.

    I think the problem that happened with MY situation was because I am over 30 and no "real" need for pills and she wasnt my personal MD she was a bit leary about giving me a high dose of bc when they can easliy cause blood clots. She gave me a low dose. I never was mentioned to double up on them like you are. I bet the double up is because your body is used to a "cycle" and the normal amount of hormone may not be enough to offset the rythem of your body in this short of a time. Later I was told that I really should have started about 3 cycles before leaving and attempted to skip my period that whole time and it would have worked much better. I am NOT willing to take bc for 3 months as the emotional side effects are WAY worse than having my period. If they werent I would have never had my tubes tied!

    Be aware though since you are taking a higher than usual dose of hormones that you are at risk of blood clots. Some other risk factors are being over age 30 (some say 35), sitting for long periods of time and smoking. Be careful if all these risk factors apply to you. When you are on the plane either get up and walk the hall at least once per flight or do several sets of pointing and flexing your feet in front of you to increase the circualtion in your legs. The first place clots become a problem are in your legs (called deep vein thrombosis or DVT). Be aware of any increase in swelling in your lower legs especially if it is only on one side and pain or redness in your calf. Seek medical attention right away as this is a serious medical condition. These clots can move to your lungs and cause a blockage of oxygen exchange there. So also look out for an increase in difficulty to breath. I have had patients come in with never having signs of the leg blood clots and have them in the lung (called pulmonary emolisim). If you want to know more you can google these conditions as there is no way I could cover it all.

    Now dont let worry ruin your vaca. You will be fine but I wanted you to be aware of the risk (though your MD prolly already told you! hopefully!) and at least know to get up and walk every now and then. You dont want to seek medical care in Mexico.Trust me I did this year. It sucked! :p
     
  10. darkbodydaddy

    darkbodydaddy Regular Registered Member

    Joined:
    Nov 27, 2006
    Messages:
    208
    Likes Received:
    2
    Location:
    The Bronx, N.Y.C. USA
    Ratings:
    +2 / 0
    I know this is a topic for the ladies but, I'm gonna get in on it (no pun intended). The first time I'd gone to Tempt!, I was still with my wife & the same thing was gonna happen to her. So I was saying, "HELL NO!!!". I told her, I heard she could get the Deapo shit & it would stop her cycle for about 6-8 months. She spoke to her Gyn. & he said there's a chance of that happening. She got the shot & let's just say, I was very happy!
    BOOOO-YAHHH, to the 10th power!!!
     
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice